# SDR CALA2024042601250

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A2000902
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INTERNAL RIB AT STA 92.70 HAS STIFFENER 3 CRACKED AT THE LOWER AREA.
